I'd like to hear from anyone who has had to wean off Klonopin. I'm starting that process next week after having been on it for several years, and I've been told it is tough to do so. Thank you. Cindy
You have to ween off it slowly. Cant quit cold turkey as it will mess you up mentally
Klonopin (clonazepam) is an anti-anxiety medication. It’s used to help with anxiety disorders,panic attacks,depression,etc..
Hi. I’ve been on klonopin off and on for about 20 years. And have had to come off of them many times for many different reasons. Depending on how long you’ve been on them,if you take them daily,and your dose, it can vary. I can tell you personally, from my perspective only, that it is very difficult. You feel the withdrawal of the medicine for weeks physically. And after being off them about a week , if you’re extremely anxious like myself,you’ll feel that burning,scared sensation in your chest every once in awhile. Do keep in mind, I was taking 1mg 2x a day for many years. But the withdrawal always feels the same. And it takes a lot of strength to get through it. But, everyone does react differently so you never know. Good luck to you,and if you want to know anything else, feel free to ask.. Take care
If u are feeling disconnected get some help u are loved
We never share your personal information with anyone.